# SDR DL76L030356

- Difficulty date: April 15, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 51,570 hours, 8,019 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650930
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FMC CDU DISPLAY INOP.  REPLACED CAPT. CDU. CONFIRMED BLOWER OK. 10 MINS AFTER  REPLACEMENT CAPT CDU BLANKED OUT. INSTALLED ORIGINAL CDU.   CYCLED C.B. E8 SEVERAL TIMES CDU RECOVERED AND REMAINED ACTIVE. FWD TO MCO/PLAC PRECAUTIONARY. 2.5 AMP C.B. LISTED  IF REQUIRED.
